# SDR SWAA2020100821722

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,791 hours, 43,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE PARTIALLY DEPLOYED.  AFT SLIDE NOTE DEPLOYED, PARTIALLY FELL OUT OF CONTAINER.  REINSTALLED SLIDE, PER MT 725-61-06.  A/C OK FOR SERVICE STS LINE MX Q6TR841X.
